# SDR USAA061017

- Difficulty date: August 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 15,503 hours, 15,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, CABIN 262EF DELAMINATION.  FABRICATED NEW PANEL PER MCG IRM 9701, RGUF, DEFECT SIZE: 2 X 2 INCHES.
